# SDR UALA2012052102859

- Difficulty date: May 19, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 77,522 hours, 22,467 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 610 S16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN SKIN AT BS 610, APPROX STR 16L.  FABRICATED AND INSTALLED DOUBLERS PER ECRA 5330-04241 AND EA PT57-53-007 ON NR 4807N00437.
